# SDR A6WA202207298256

- Difficulty date: July 29, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3111975
- Part serial: NSA
- Condition: Corroded
- Location: Cabin
- Part time: 39,479 hours, 38,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR BEAM HAS CORROSION IN SEVERAL SPOTS FS559+112 TO FS559+80 ****AIRCRAFT REMOVED FROM SERVICE **** REMOVED AND REPLACED FLOORBEAM P/N: 601R31119-75 AT RBL9 FROM FS559.00 TO FS559.00 + 112 PER REO 601R-53-51-619 REV -- DATED: 2022-06-14
